# SDR DL72L011845

- Difficulty date: November 23, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Aircraft time: 77,763 hours, 51,939 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part serial: 0241621
- Condition: Intermittent
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF SLIGHT RUDDER OSCILLATIONS WITH HIGH WIND. AFTER TAKEOFF EXCESSIVE RUDDER MOVEMENT. FOLLOWED YAW DAMP INOP   POM PROC. NO HELP. REMOVED AND REPLACED UPPER AND LOWER YAW DAMP COUPLERS PER M/M. SYSTEM TEST NORMAL.
